# SDR 9JLA2018021911496

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N119RM
- Make and model: Cessna 750
- Aircraft serial: 7500051
- Aircraft time: 3,474 hours, 2,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Cockpit A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE WAITING FOR PASSENGERS WITH THE APU RUNNING AND THE AIR CONDITIONING OPERATING, THE CREW REPORTED THAT VISIBLE SMOKE WAS SEEN IN THE COCKPIT WITH THE ODORS OF SOMETHING GETTING HOT, WERE UNABLE TO CONTROL THE COCKPIT TEMP. THE CREW SHUTOFF THE COCKPIT AIR CONDITIONING PACK AND THE ODOR AND SMOKE DISSIPATED. TROUBLESHOOTING DETERMINED THAT THE COCKPIT AIR CONDITIONING PACK OIL SEALS FAILED ALLOWING THE AC PACK OIL TO BYPASS. THE PACK WAS REPLACED WITH A NEW UNIT. OPS CHECKED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
